# SDR USAAF97052

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 4950 · APU Bleed Air System
- Part: Swivel Joint
- Part number: 40742250F
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RDU/CLT - FLT 1614 - ON APPROACH TO CLT, APPROXIMATELY 15 MILES FROM AIRPORT, APU FIRE WARNING ILLUMINATED, ALONG WITH AUTOMATIC APU SHUT DOWN AND FIRE BOTTLE DISCHARGE.  CAPTAIN DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE IN THE APU COMPARTMENT.  THEY REPLACED THE FIRE BOTTLE AND THE FIRE DETECTION CONTROL UNIT.  THEY ALSO FOUND APU BLEED AIR LEAKS AT THE SWIVEL JOINT (REFERENCE IPC 36-14-00, FIG 01, ITEM 70).  THE APU BLEED AIR SYSTEM WAS PLACED ON MEL AND THE SWIVEL JOINT WAS PROGRAMMED FOR REPLACEMENT.  SWIVEL JOINT SEALS WERE REPLACED ON JULY 1.  REF:  OPERATOR CONTROL NR 97ZZZX3180.  (X)
